Journal of Symbolic Logic

High and Low Kleene Degrees of Coanalytic Sets

Stephen G. Simpson and Galen Weitkamp

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 48, Issue 2 (1983), 356-368.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183741251

Mathematical Reviews number (MathSciNet)
MR704089

Zentralblatt MATH identifier
0529.03018

JSTOR
links.jstor.org

Citation

Simpson, Stephen G.; Weitkamp, Galen. High and Low Kleene Degrees of Coanalytic Sets. J. Symbolic Logic 48 (1983), no. 2, 356--368. https://projecteuclid.org/euclid.jsl/1183741251


Export citation